Aren't any of you worried about the side effect that they report can happen....where it can permanently darken your eye color? I understand this to be a very rare side effect but it is still a possibility.

That is the ONLY thing that has stopped me from using this stuff.
Originally Posted by Vaneda

Nope. Not worried a bit.

The side effect of darkened irises happens in less than 3% of people who use bimatroprost for glaucoma. They are instilling the liquid directly into the eye. People using bimatroprost for lash growth are only applying to the lash roots. In the studies that have been done for lash growth, none of the subjects have had darkened irises. They don't think the risk is anywhere near the 3% that happens with glaucoma patients, but they mention it just in case someone eventually has that happen. If it turns out to be me...well, I'll just live with it. I've had my green eyes for almost 50 years and I love them, but I would gladly trade them for brown eyes with nice eyelashes.